Weight filtrations via commuting automorphisms, by Daniel R. Grayson

We consider a filtration of the K-theory space for a regular noetherian ring proposed by Goodwillie and Lichtenbaum and show that its successive quotients are geometric realizations of explicit simplicial abelian groups. The filtration in weight t involves t-tuples of commuting automorphisms of projective R-modules. It remains to show that the Adams operations act appropriately on the filtration.

Addendum: this paper has appeared in K-theory 9 (1995) 139-172.

Daniel R. Grayson <dan@math.uiuc.edu>